# SDR ASAA2019102853126

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,539 hours, 10,041 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL360, ENCOUNTERED A SINGLE FMC FAILURE. "SINGLE FMC OPERATION" IN THE SCRATCHPAD, ACCOMPANIED BY "VTK" ON THE FIRST OFFICERS NAVIGATION DISPLAY AND FOLLOWED BY A "MAP" FLAG. RAN QRH AND CONTINUED FO RHTE REMAINDER OF THE FLIGHT WITH FMC SOURCE SELECTOR BOTH ON L. GROUNDED - YES. RETURNED FMC SELECTOR SWITCH TO NORMAL . PERFORMED LEFT AND RIGHT FMC BITE CHECK REF B737-800 FIM 34-61 TASK 801 OPS CHECK NORMAL.
